User Reviews for Plavix
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Plavix.
Reviews for Plavix to treat Heart Attack
""RCA blockage of 95% in 2013, heart attack and 3 stents. Been on Plavix 75mg since. I am fortunate I don't hardly bleed and never hardly bruise. Wife says I got thick blood and a thick head!!! No side effects, no interactions with my other 7 meds. I had plavix stents and told would have to take this rest of my life. I'm not going to argue since my father died last month from a massive heart attack and it runs in the family strokes, heart attacks and diabetes."
ThickBlood December 20, 2015
|12 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Been on Plavix for 3 yrs, since I had a quad CABG surgery. Just had two additional stents put in on January 6, 2015. The first two stents were open no clots, no tissue build up, I do have some bruising but not extensive bleeding when I receive a cut. Thankful to stay alive"
luvliving (taken for 2 to 5 years) January 13, 2015
|21 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"It was 2 1/2 years now and 14 total stents, Just had my last 3 placed 2 weeks ago. Been on Plavix from the first one, this medicine they say is what is keeping me alive, I am 42 a smoker, and trying to change everything. I feel like I have 3 to 4 heart attacks a day. If not for this medicine I would not be here. Not sure if any real side effects due to my health and other medicines so I feel it has saved my life."
rnrdr68752 April 21, 2014
|23 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I am 30 yrs old, I had a mild heart attack in the first week of May 2012 had 95% blockage. Had stent put in taking 75 mgs of Plavix and aspirin regimen. I bruise really easy but no side effects I know of yet."
Anonymous (taken for 6 months to 1 year) July 14, 2012
|55 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been taking PLAVIX from the day it came on the market because of my unique clotting problem. My heart doctor has me on both PLAVIX and 325 Mg of aspirin once daily. When I developed atrial fibrillation, they put me on warfarin also. Then I started having bleeding problems. They took me off the warfarin and I was fine on the PLAVIX and aspirin, no clot problems encountered."
Timeless September 13, 2011
|126 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I didn't have a heart attack, but was getting ready for one when I had an angiogram and and then had 3 stents put in my right coronary artery. I have been taking Plavix for the last month with no problems. The doctors tell me I will be on Plavix for the rest of my life. At this point in my life (64) I have a cast iron stomach. Because of the aspirin I have been taking for years (perhaps the reason I didn't have a heart attack) I bruise easily and bleed profusely. Different bodies, different results. I'll try to check back in a year and update my experience."
FOOTGOO April 23, 2011
|161 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I was a heavy smoker and ate all the 'bad' foods and then, one year ago this month (April 2011) I had a heart attack. Now, one stent later, and after one year of Plavix, I have had no recurrence. Of course, I also quit smoking (hard to do but I figured my life was worth it), changed my diet (also a hard change to make), and started exercising. I guess I will be on Plavix for the rest of my natural but, thanks to the Plavix, that natural may just be a lot longer than I had hoped for last year. As for side effects. I feel the cold a little more due to the blood thinning properties of Plavix but I don't think I bruise any easier than I used to, and I am not a 'bleeder' so all in all it's good."
Anonymous April 4, 2011
|116 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Suffered heart attack 12 years ago, then 2 weeks ago suffered severe angina, got scared went to the ER, they ran tests and told me my arteries were severely clogged, need stents put in me, had the stents put in, they put me on Plavix told me I would be on it for life. Well it's been 3 weeks now on the Plavix, love it, so far no side effects."
jtic January 9, 2011
|125 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been on Plavix for a little over 5 years. It was prescribed by my Cardioligst following a vascular blockage and placement of a stent. Other than bruising and bleeding at the slightest contact, I have had no known side effects. I give Plavix a 10 because I am still kicking at 73."
old geezer January 7, 2011
|142 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"RCA blockage of 95% in 2007. 2 stents (medicated). Took Plavix for 8 months then discontinued on doctor orders. 8 months later I suffered stent thrombosis and the 2 doctors I saw in the hospital seemed surprised I had discontinued Plavix. Another stent was inserted and I have been on Plavix since. I jog or bike at least an hour a day, usually more. My GERD has gotten worse lately and I just switched from Plavix to Effient along with proton pump inhibitors in morning and evening."
Anonymous December 14, 2010
|116 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I had a heart attack July 7th this year. What a surprise that was. I had wonderful doctors and they prescribed Plavix. I was told I will need to take it for the rest of my life. I had two stents and damage to the back of my heart. I feel much better now and will for sure take my Plavix."
holycow September 20, 2010
|104 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have severe bruising on my arms from very thin skin. I have debated for a long time about taking Plavix. I started taking it 9 years ago when I had a very mild heart attack and a stent in a 90% blocked artery. There was another artery that was 60% blocked which they told me should be watched. 6 months ago , I had a heart catheter and they said the blockage was gone, and they didn't know why. My Doctor said that I should continue taking Plavix, and that stopping probably wouldn't help the bruising and thin skin. So that is what I will do."
librasue April 30, 2010
|145 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Had a heart attack on July 3rd, stent put in, put on Plavix for one month. Stent partially collapsed after stopping Plavix and was having some chest pains. Doctor put me back on Plavix and no more problems since. It sure works good for me and no side effects."
Anonymous March 12, 2010
|130 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Easy to bruise, a bit of a bleeder, but I'm still alive after 2 years. Other clogged arteries are stable. Good news... I've been also told I'm a lifer. No side effects that I can tell other than the minor ones above."
Anonymous February 12, 2010
|102 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I've been using Plavix for a couple years now since I had 2 angioplasties. It work just fine. However some of the drawbacks are: - easy bruising, and long recover time - easy bleeding from injuries, so don't take chances - My Doctor told me I'd have to take Plavix for the rest of my life - cost is no concern since my insurance pays all but $9.00 per month"
Vudy606 October 5, 2009
|123 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I guess it is working great to relieve the possibility of clots, for I have no sign of a clot returning. However, I am covered in bruises and my stomach is knots more, I feel bloated and uncomfortable. I am unable to drink even a small amount of coffee in the morning, even a few hours after having taken the dose. That being said, I have to take it for at least a year after my heart attack, so I guess I have to deal with these side effects."
skers June 24, 2009
|146 users found this comment helpful. Did you? Yes No||Report as inappropriate|